# SDR REXA2020122600853

- Difficulty date: December 5, 2020
- Submitted: December 26, 2020
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 24,729 hours, 25,130 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312131
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SIDE SEAT RAIL CORRODED BETWEEN FS 495.98 AND FS 535.02.  R & R SIDE SEAT RAIL AT FS 495.98 TO 535.02 (RT SIDE), IAW MHIRJ REO 601R -53-00-055, REV C DATED 3/21/17 AND AMM 53-01-11-000/400-802.
